brain-icon
Gerd - Neck, Lower Back and Leg Pain
Hello Docs, I am suffering for GERD from 2 Months. Right now I am taking the Patacoid 80mg night once and morning ganaton 1. But my neck, lower back and tigh numbness is there and evening I feel feverish some time. Is this related to tablets i am taking or I need to consult the neurologist or ortho. I have even the throat pain and horness sound from throat some time. Please suggest so that I can consult proper doc for early resolution. Attached the endoscopy report.
33 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It's not because of pantocid . Consult a neurologist or ortho
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.